# SDR HNAA2014061300179

- Difficulty date: June 13, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- Aircraft time: 54,829 hours, 60,888 cycles
- System (JASC): 3150 · Central Warning
- Part: Switch
- Part number: 3151S3
- Condition: Out Of Adjust
- Location: Condition Lever
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TAKEOFF WARNING HORN SOUNDED WHEN ADVANCING POWER LEVERS.  RESET PARAMETERS, STILL SOUNDS.  ADJUSTED NR 1 CONDITION LEVER SWITCH 3151-S3 IAW MM 76-10-13. OPS CHECKED GOOD.
